# SDR 06FDEA03620

- Difficulty date: October 11, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 40,884 hours, 28,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM UPPER TEE CORRODED TOP SIDE BS 620 LBL 10. REMOVED DAMAGED UPPER TEE IAW B 727 SRM 53-10-8 FIG. 3. FABRICATED AND INSTALLED REPAIR PARTS IAW   B 727 SRM 53-10-8 FIG. 3.
